Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (180 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2003-09-30
A Wave Equation with Fractional DampingNasser-edine Tatar (1) King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia
We consider a wave equation with an internal damping represented by a fractional derivative of lower order than one. An exponential growth result is proved in presence of a source of polynomial type. This result improves an earlier one where the initial data are supposed to be very large in some norm. A new argument based on a new functional is proposed.
Keywords: Exponential growth, fractional derivative, internal damping
Tatar Nasser-edine: A Wave Equation with Fractional Damping. Z. Anal. Anwend. 22 (2003), 609-617. doi: 10.4171/ZAA/1165